# SDR UIEA2019032903698

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR - CRACK FASTENER HOLE WAS FOUND ON RT WING INBD FRONT SPAR WEB PER SB 747-57A2357( 1. REPAIR FRONT SPAR WEB IAW EI NO. T2019A57M-1278 REV.1   2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
